American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20Dxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Gabriel Navarro and Noelia Rizo. A Brauer-Wielandt formula (with an application to character tables). Proc. Amer. Math. Soc. 144 (2016) 4199-4204.
Abstract, references, and article information   
View Article: PDF

[2] I. Martin Isaacs. More transfer theory. Graduate Studies in Mathematics 92 (2008) 295-324.
Book volume table of contents
View Article: PDF

[3] I. Martin Isaacs. The Thompson subgroup. Graduate Studies in Mathematics 92 (2008) 201-222.
Book volume table of contents
View Article: PDF

[4] I. Martin Isaacs. The basics. Graduate Studies in Mathematics 92 (2008) 325-344.
Book volume table of contents
View Article: PDF

[5] I. Martin Isaacs. Split extensions. Graduate Studies in Mathematics 92 (2008) 65-111.
Book volume table of contents
View Article: PDF

[6] I. Martin Isaacs. Sylow theory. Graduate Studies in Mathematics 92 (2008) 1-43.
Book volume table of contents
View Article: PDF

[7] I. Martin Isaacs. Subnormality. Graduate Studies in Mathematics 92 (2008) 45-64.
Book volume table of contents
View Article: PDF

[8] I. Martin Isaacs. Finite Group Theory. Graduate Studies in Mathematics 92 (2008) MR MR2426855.
Book volume table of contents   

[9] I. Martin Isaacs. Transfer. Graduate Studies in Mathematics 92 (2008) 147-175.
Book volume table of contents   
View Article: PDF

[10] I. Martin Isaacs. More on subnormality. Graduate Studies in Mathematics 92 (2008) 271-294.
Book volume table of contents   
View Article: PDF

[11] I. Martin Isaacs. Commutators. Graduate Studies in Mathematics 92 (2008) 113-146.
Book volume table of contents   
View Article: PDF

[12] I. Martin Isaacs. Frobenius actions. Graduate Studies in Mathematics 92 (2008) 177-199.
Book volume table of contents   
View Article: PDF

[13] I. Martin Isaacs. Permutation groups. Graduate Studies in Mathematics 92 (2008) 223-269.
Book volume table of contents   
View Article: PDF

[14] Robert L. Griess Jr. and A. J. E. Ryba Jr.. Finite simple groups which projectively embed in an exceptional Lie group are classified!. Bull. Amer. Math. Soc. 36 (1999) 75-93. MR 1653177.
Abstract, references, and article information   
View Article: PDF

[15] John McKay. Table errata: {\it The groups of order $2\sp{n}$ $(n\leq 6)$}\ (Macmillan, New York, 1964) by M. Hall, Jr. and J. K. Senior . Math. Comp. 23 (1969) 691-692. MR 0400632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia